# SDR FDEA202106111500

- Difficulty date: June 11, 2021
- Submitted: June 15, 2021
- Operation: Air carrier
- Aircraft: N771FD
- Make and model: Boeing 757222
- Aircraft serial: 24799
- Aircraft time: 81,261 hours, 31,753 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N871164
- Condition: Cracked
- Location: Bs 1640 S14r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROTO PROBE OF OPEN HOLES AT RH BS 1640 PER EO F-5310-E0344602. A CRACK   INDICATION WAS NOTED IN THE BOTTOM INBD HOLE. THE CRACK IS IN THE FRAME AT   APPROX. 3:00 O'CLOCK. COMPLIED WITH EA F-5310-T0361948 AND COMPLETED ALL STEPS 1-17 FUSELAGE -   MAINFRAME - CRACK INDICATION AT RH STA 1640 FUSELAGE FRAME WEB AT S-14R, LOWER   INBD HOLE LOCATION - FREEZE PLUG REPAIR.  MAJOR REPAIR
